# SDR ASAA0944833

- Difficulty date: March 16, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 52,454 hours, 29,517 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262A
- Part serial: MA5005
- Condition: Punctured
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER BLADE SEAL FASTENER PENETRATED THE INSERT AND PUNCTURED THE UPPER SURFACE AND PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR, FABBED FILLED AND DOUBLER AND BONDED REPAIR IAW SRM 51 70 10.
